1887
banner image
/docserver/fulltext/chaoeh_24_2.pdf
Volume 24, Issue 2 Front cover image - large version

Volume 24, Issue 2, June 2014

Show / Hide descriptions
FEATURED ARTICLE
  • Global structure of regular tori in a generic 4D symplectic map
This is a required field
Please enter a valid email address
38d913362403a4a254fa758cb6527ba5 journal.issuezxybnytfddd
Scitation: Chaos: An Interdisciplinary Journal of Nonlinear Science - Volume 24, Issue 2
http://aip.metastore.ingenta.com/content/aip/journal/chaos/24/2
BROWSE_VIEW_TOC